# SDR USAA020047

- Difficulty date: January 24, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Pylon
- Part time: 55,463 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PYLON MID BULKHEAD WITH .125 INCH CRACK, OUTBOARD SIDE MID BULKHEAD, BOTTOM HOLE.  FABRICATED DOUBLER AND SHIMS, VERIFY NO OTHER CRACKS, INSTALLED PE EA 63980A.  (M)
